# SDR AALA201610279003

- Difficulty date: September 27, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53370569206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK INDICATION ON LEFT HAND SIDE CENTER WING BOX (2) HOLES 1'' AND 2'' FORWARD OF FRAME 43.  REPLACED PRESSURE PLATE PER SRM 51-72-11.
